Welchol, Atenolol, Libido & Liver Damage!
Welchol, Atenolol, Libido & Liver Damage!Hi Mark,
I'm a 45 year old male.
I'm about 210lbs, 6' tall, 18" neck, 48" chest, 33" waist.
I carry my extra weight in my face, neck, back and chest, which isn't good for folks with my condition.
I'm on Atenolol for my blood pressure and recently went off of Lipitor in favor of a non-statin.
My doc put me on Welchol instead. It's a cholesterol binding medication of sorts.
My good cholesterol is low (30) and bad is high (90), total is right at 200.
Lipitor helped some but after 20+ years and constantly forgetting my name, I decided I had had enough.
I had my Testosterone
tested about 2 years ago and of course doc said at 370 I was good.
I didn't like the number myself and started a trek to find some answers, as I have ALL the symptoms of low T including mild sleep apnea.
I have been using Pycnogenol and L-Arginine for about a year for erection problems with decent success along with Passion RX
and a few other Testosterone drugs, but couldn't find the handle to make them work properly.
That is until I found your site. I have a great stock of just about all the Testosterone Boosters
you have listed.
But I am starting to be concerned about over medicating and how all this affects my liver.
My last blood tests say it is still all good (liver), however, I am now going to be one of your "all in" guys and all the extra herbs concerns me a bit.
I have put together a spreadsheet for the cycling along with the pyc/arg, the fish oil, HDL+, cellpower, ZMA, Vitamins, scripts and holly shit batman...that a bunch of stuff.
I guess I'm asking for a little advice or even an opinion.
P.S. I have been playing drums since I was 5!
I wish I enjoyed it now as much as I did then! Happy Harping!
Mark, Thank you, and thank you for your site and for giving back!
I will pay it forward!Welchol, Atenolol, Libido & Liver Damage!
Thanks for the feedback on my site, I appreciate it!
Regarding your liver, I don't think it's the herbal supplements
you need to worry about, it's the medications.
20 + years of Statin
use, Atenolol, Welchol, that's the stuff that does the real damage.
The herbs we use and recommend around here, have been used by man for hundreds, if not thousands of years.
If they caused liver damage, they wouldn't have been passed on from generation to generation.
Also, keep in mind, we only use each individual herb for one day, then we take an entire week off.
When it comes to the liver, I believe it's chronic, daily assault, with the same substance, year in and year out that causes damage.Welchol, Atenolol, Libido & Liver Damage!
Here's the thing Denny...
I can't reassure you, because I don't condone the way you're managing your health.For example...
If I had high blood pressure, I wouldn't take Atenolol to bring it down.
I'd lose weight
and exercise which would bring about the same result, without the side effects.
To manage blood lipids, I wouldn't take a statin or any other drug...
I'd limit carbohydrate consumption, which would bring triglycerides down below 100 in a matter of weeks.
Controlling carbs, and adding quality fats to your diet, will increase beneficial HDL cholesterol automatically.Remember...
High levels of HDL combined with low levels of triglycerides is what you should be shooting for.
According to a recent Harvard study...The ratio of triglycerides to HDL was the strongest predictor of a heart attack, even more accurate than the LDL/HDL ratio.
The published evidence has documented convincingly, that total cholesterol is an extremely weak marker for future cardiovascular events.
This means that chasing a vague total cholesterol number with the drug dujour is a complete waste time.
I can't give medical advice, because I'm not a doctor, but I will say this...
If I were in your shoes, I'd do whatever it took to get off drugs and medications for good.
I'd do this by following a paleo diet,
the exact diet your ancestors evolved on.
If you were to follow this plan, strictly for a month, I can almost guarantee you, your blood pressure meds would wind up in the trash.
The puffiness and fat build up around your face, neck, back and chest would disappear.
You'd lean up, and drop all the excess water weight you're carrying around as well.
Triglycerides would drop, HDL would increase, and the small dense atherogenic LDL particles in your system would become light, fluffy, and benign.
These are the changes that happen automatically when you follow our species appropriate diet.Welchol, Atenolol, Libido & Liver Damage!
I just want to close here with a few more thoughts on your medications....
Atenolol is a Beta-blocker...
Beta Blockers are known to have a negative impact on the blood lipid profile, worsening the HDL/Total Cholesterol ratio.
They also increase Triglyceride levels in the blood.
So you're taking one drug, (Welchol), to improve your lipid numbers, while the blood pressure medication you're on is making them worse.
Also beta blockers will almost certainly kill your sex drive, and they cause severe erectile dysfunction
in many of the men who take them.And Welchol?
Many people who use this drug report increased blood pressure, the exact same condition you're attempting to treat with the Atenolol.
This clearly demonstrates that drugs will usually come along with side effects, that negate any potential advantages they may have offer.
When you combine two or more of them together, the potential for harm is even worse.Welchol, Atenolol, Libido & Liver Damage!
I can tell from your message to me that you're a smart guy.
I think what you need to do now, is make the decision to stop relying on drugs to fix all of your health problems.
Rely on yourself, get to the root cause of your health issues, and knock them out one by one.
This is the true path to health and well being...
I need to close by saying the statements above are my opinions only.
Consult with your doctor before acting on any of the advice on this website.
Good luck Denny, and keep banging on those drums!Welchol Atenolol Libido & Liver Damage to
Boost Low Testosterone Levels-Home